See Alike in...

Alike App

Browser

Bunn3y

673d

Hi! So I’ve been taking buspar for maybe 2 months now? And I experience some pretty funky side effects. When I take it in the morning I end up with a really bad headache and stomachache, and I just feel insanely dizzy for usually 30 minutes (at most an hour). It typically goes away and I never experience them when I take it at night. I was curious if anyone else dealt with like extreme nausea in the mornings - with this, or any other medication? How would I go about limiting it? It’s not totally unbearable as I said it does ago away but I would rather not have to set aside an hour of my day everyday to recover lol. Are there certain foods I should eat before taking it? Vitamins? Would iron supplements help at all?

Top reply
    • Yuka

      671d

      @bunn3y Definitely iron will not help with nausea. Nausea is actually another side effect of Iron. If you take Buspirone with food, try taking it without food instead. Or if you take it wothout food, try changing to taking it with food now. Also, you can try mint candy. Peppermint is a natural remedy for nausea. Btw, i am on day 5 of Buspirone and have not had any nausea with it. I take it on an empty stomach (2 to 4 hours before food). I notice the dizziness after taking each Buspirone dose but it goes away after 5 to 10 mins.

    • Yuka

      671d

      @bunn3y Definitely iron will not help with nausea. Nausea is actually another side effect of Iron. If you take Buspirone with food, try taking it without food instead. Or if you take it wothout food, try changing to taking it with food now. Also, you can try mint candy. Peppermint is a natural remedy for nausea. Btw, i am on day 5 of Buspirone and have not had any nausea with it. I take it on an empty stomach (2 to 4 hours before food). I notice the dizziness after taking each Buspirone dose but it goes away after 5 to 10 mins.

    • SereneRuby

      671d

      I don't drink alcohol while talking this medication and that's good because I'm not good when I'm drunk likely to have a irritable episode. I don't eat anything in the mornings and take this just fine don't get headaches. My doctor started me 5 mg twice a day and then after one bottle switched me to 5 mg 4 times a day. Idk if your doctor did it differently and that could effect how you feel on it.

    • Lucas.exe

      673d

      I've been on buspar for 5 ish years and I havent had these symptoms. I would talk to your medicine provider about it

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion